# SDR SWIA202053876

- Difficulty date: September 24, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 518-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL SKIN AT FS 518.00 AND FS 522.00 IS CORRODED.  C-CHECK RO 11/11/2020.  REPAIRED LT PRESSURE FLOOR SILL SKIN AT FS 518.00 AND FS 522.00 CORROSION, IAW BOMBARDIER REO.  REFERANCE CONTINUATION FOR WORK PERFORMED.
